# SDR 2005FA0000355

- Difficulty date: March 4, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N39655
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870403
- Engine: Cont TSIO360*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Torque Tube
- Part number: 96319802
- Condition: Elongated
- Location: Rudder
- Part time: 6,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TECH DISCOVERED PLAY IN RUDDER TORQUE TUBE FITTING.  TECH INSTALLED SERVICE KIT 764-100V.  AD AND SB ADDRESSES INSP AN REPLACEMENT OF THE STEEL TORQUE TUBE FITTING WITH A STEEL REPLACEMENT PART.  THIS AC HAD THE STEEL TORQUE TUBE FITTING INSTALLED PREVIOUSLY.  WITH THE STEEL TORQUE TUBE FITTINGS, SEEING THE HOLES ELONGATED.  IT IS DIFFICULT TO NOTICE HOLES ARE ELONGATED DURING INSP SINCE THE RUDDER IS NOT REMOVED FROM THE TORQUE TUBE FITTING DURING TYPICAL SCOPE OF INSP.  IF TECH MOVES RUDDER TO THE FULL STOP IN ONE DIRECTION AND THEN SLOWLY MOVES TO OPPOSITE STOP AND GENTLY PUSHES ON THE RUDDER YOU CAN NOTICE SLIP OF TORQUE TUBE WITHIN FITTING.
